Next Article in Journal
A Statistical Analysis of Cryptocurrencies
Previous Article in Journal
A Risk Management Framework for Cloud Migration Decision Support
Previous Article in Special Issue
On the Power and Size Properties of Cointegration Tests in the Light of High-Frequency Stylized Facts

Order Article Reprints

Journal: J. Risk Financial Manag., 2017
Volume: 10
Number: 11

Article: The Solvency II Standard Formula, Linear Geometry, and Diversification
Authors: by

MDPI provides article reprints in high quality with convenient shipping to destinations worldwide. The articles are printed in on premium paper with high-resolution figures. Our covers are customized to your article and designed to be complimentary to the journal. These reprints are ideal additions to your portfolio. Copy details: 135g/m2 paper, 2x stitched, full colour and glossy finish, orderable in quantities from 10 to 1000.

If you have any questions, or special requests, please write to our support team; we are happy to provide you with the information you need.

Reprint Options

If you need more than 400 copies, please contact us by e-mail ( and we will prepare an individual offer for you.

Contact Person

Shipment Address

Order cost and details

Notes or Comments

Validate and Submit Form

req denotes required fields.
Back to TopTop